Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum: ``Stochastic quadrature formulas'' (Math. Comp. 23 (1969), 751-764)


Author: Seymour Haber
Journal: Math. Comp. 24 (1970), 1001
MSC: Primary 65C05; Secondary 65D30
DOI: https://doi.org/10.1090/S0025-5718-1970-0400647-1
Original Article: Math. Comp. 23 (1969), 751-764.
MathSciNet review: 0400647
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C05, 65D30

Retrieve articles in all journals with MSC: 65C05, 65D30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0400647-1
Article copyright: © Copyright 1970 American Mathematical Society